# SDR P5CA2023112800116

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 50,543 hours, 8,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OBS SEAT SHOULDER HARNESS RETRACTION IS WEAK.( PFMD OPS CHK ON FIRST OBSERVER SEAT SHOULDER HARNESS, OPS CHK SATIS IAW AMM 25-11-03. )
